Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Do All People With Hiv Need Meds

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Can Nucleomaxx help people with HIV who are not on meds?

Hello,I just wondered if you know of anyone who is taking Nucleomaxx to aid with lipoatrophy/lipodystrophy symptoms and who has not started meds yet? My symptoms are very mild, but are present.I assume just having HIV would cause some mitochondrial...
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
...lipoatrophy.Are you a runner, have used anabolic steroids or have lost weight? I wonder why you would have lipoatrophy before HIV meds.Nelson Read more »

How long are people living with HIV, IF DETECTED EARLY AND THEY ARE TAKING MEDS AS PRESCRIBED?

hi Dr.Sherer, how long does the average person live who is living with HIV if he /she was... Read more »

pos. person on meds testing neg. possible? (HIV ANTIBODY TEST VERSUS HIV VIRAL LOAD TEST)

Hi Dr. Bob. First thank you for all your generous answers. My question is:If someone is on meds for... Read more »
Articles
The Body

Thinning Bones a Growing Problem Among People With HIV; HIV and HIV Meds Appear to Be Culprits

... Bone problems have quietly emerged as a major health issue for people with HIV, and HIV meds may be at least partly to blame, according to recent research. The findings add to a growing body of evidence that Read more »
Henry J. Kaiser Family Foundation

Zimbabwe in Line to Provide 140,000 HIV-Infected People With HIV Meds

... Zimbabwe could meet its target of providing 140,000 HIV-positive people with access to no-cost antiretroviral drugs by the end of the year, Owen Mugurungi, head of the Zimbabwean government's Read more »
The Body

What Is HIV?

... Welcome to TheBody.com! Whether you're new to HIV or already an expert, there is always more to know. In fact, there's so much to learn about HIV that it can seem overwhelming. Read more »
Project Inform

IRIS: A Concern for People Starting HIV Therapy

...condition that can occur shortly after a person starts HIV therapy for the first time. It can also occur in people who restart their meds after a time being off them. IRIS happens when your immune system recovers too quickly. It can start to... Read more »
Connect With Others

People selling their hiv meds?

Posted by kev63, 1 Reply
Is it true that this goes on in N.Y. i read it but cant beleive thanks,an like where do these things take place,cant they stop it? Read more »

Starting Meds Tomorrow...NEED ADVICE!!!

Posted by running4it, 4 Replies
...hardest time swallowing pills, I dont know how I will get through this. Question: How do people who cant swallow pills take HIV meds? Can pills be crushed? Any stories or suggestions out there would help me. Read more »

Hiv+ for 20yrs/No meds having night sweats/rash

Posted by ajpooboy, 5 Replies
...I am a white male Nordic background and have never been sick.I have never been on Meds ever. Been Poz for 20+ yrs but now am having night sweats/day sweats and have developed a rash all over my body. Mt CD4 has always Read more »

When does a person start taking ARV meds?

Posted by Carrie, 5 Replies
My boyfriends CD4 count is over 1100 and his Viral count is under 400. From my own researching, this appears to still be ok (considering the circumstances of course). He said though that today at the dr they want to start him on antiretroviral... Read more »